American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jan Reimann and Theodore A. Slaman. Measures and their random reals. Trans. Amer. Math. Soc. 367 (2015) 5081-5097.
Abstract, references, and article information   
View Article: PDF

[2] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[3] Adam R. Day and Joseph S. Miller. Cupping with random sets. Proc. Amer. Math. Soc. 142 (2014) 2871-2879.
Abstract, references, and article information   
View Article: PDF

[4] Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch. Translating the Cantor set by a random real. Trans. Amer. Math. Soc. 366 (2014) 3027-3041.
Abstract, references, and article information
View Article: PDF

[5] Adam R. Day and Joseph S. Miller. Randomness for non-computable measures. Trans. Amer. Math. Soc. 365 (2013) 3575-3591.
Abstract, references, and article information   
View Article: PDF

[6] Joseph S. Miller. Two notes on subshifts. Proc. Amer. Math. Soc. 140 (2012) 1617-1622. MR 2869146.
Abstract, references, and article information   
View Article: PDF

[7] Adam R. Day. Increasing the gap between descriptional complexity and algorithmic probability. Trans. Amer. Math. Soc. 363 (2011) 5577-5604. MR 2813425.
Abstract, references, and article information   
View Article: PDF

[8] Bjørn Kjos-Hanssen, Wolfgang Merkle and Frank Stephan. Kolmogorov complexity and the Recursion Theorem. Trans. Amer. Math. Soc. 363 (2011) 5465-5480. MR 2813422.
Abstract, references, and article information   
View Article: PDF

[9] Bjørn Kjos-Hanssen and Tamás Szabados. Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011) 3307-3316. MR 2811285.
Abstract, references, and article information   
View Article: PDF

[10] Joseph S. Miller and Liang Yu. On initial segment complexity and degrees of randomness. Trans. Amer. Math. Soc. 360 (2008) 3193-3210. MR 2379793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bjørn Kjos-Hanssen. Low for random reals and positive-measure domination. Proc. Amer. Math. Soc. 135 (2007) 3703-3709. MR 2336587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Liang Yu. When van Lambalgen's Theorem fails. Proc. Amer. Math. Soc. 135 (2007) 861-864. MR 2262883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] André Nies. Non-cupping and randomness. Proc. Amer. Math. Soc. 135 (2007) 837-844. MR 2262880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rod Downey and Joseph S. Miller. A basis theorem for $\Pi_1^0$ classes of positive measure and jump inversion for random reals. Proc. Amer. Math. Soc. 134 (2006) 283-288. MR 2170569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. F. Traub and H. Woźniakowski. Perspectives on information-based complexity . Bull. Amer. Math. Soc. 26 (1992) 29-52. MR 1102756.
Abstract, references, and article information   
View Article: PDF

[16] Beresford N. Parlett. Some basic information on information-based complexity theory . Bull. Amer. Math. Soc. 26 (1992) 3-27. MR 1102755.
Abstract, references, and article information   
View Article: PDF

[17] Morris W. Hirsch and Richard S. Palais. Editors' remarks: ``Some basic information on information-based complexity theory'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ 26 (1992), no.\ 1, 3--27; MR1102755 (94e:68077a)] by B. N. Parlett and ``Perspectives on information-based complexity'' [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no.\ 1, 29--52; MR1102756 (94e:68077b)] by J. F. Traub and H. Wo\'zniakowski . Bull. Amer. Math. Soc. 26 (1992) 1-2. MR 1141473.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia